Zur Theorie der Elliptischen Functionen

H. Weber Marburg

TBD mathscidoc:1701.33100

Acta Mathematica, 6, (1), 329-416, 1885.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:36 uploaded by actaadmin ] [ 199 downloads ] [ 0 comments ] [ Cited by 33 ]
@inproceedings{h.1885zur,
  title={Zur Theorie der Elliptischen Functionen},
  author={H. Weber},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202936963706809},
  booktitle={Acta Mathematica},
  volume={6},
  number={1},
  pages={329-416},
  year={1885},
}
H. Weber. Zur Theorie der Elliptischen Functionen. 1885. Vol. 6. In Acta Mathematica. pp.329-416. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202936963706809.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved